Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

I would like to know about the remedy which is available to stop the growth of new lipomas ?

Hi Dr, I would like to know about the remedy which is available to stop the growth of new lipomas. I have bumps all over my arm and thighs and some of are side of stomach Could please help me and let me know of the medicine and Excersice (if any). Thanks & Regards Kalyan
Asked On : Wed, 8 Jun 2011
Answers:  2 Views:  262
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
There is no way to prevent Lipoma. Some people develop many lipomas. They are usually harmless and need to be removed only for cosmetic reasons or if they enlarge quickly.
Answered: Wed, 8 Jun 2011
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to healthcaremagic
sorry the condition has no remedy to prevent further developments. no medicine available for treatment of the condition it is better to consult surgeon and establish the nature of lumps
Answered: Wed, 8 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor